# SDR DALA2017072005638

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 620, FRAME DENTED ABOVE STRINGER 23L.  REPAIRED THE FRAME IAW SRM.
